Skip to Content

how to stop taking fiorinal?

Responses (1)

suzanne66 17 Aug 2009

Fiorinal contains Aspirin, Butabital and Caffeine. It is prescribed for tension headaches.

This is from https://www.drugs.com/cons/butalbital-and-aspirin.html

"When you use butalbital for a long time, your body may get used to it so that larger amounts are needed to produce the same effects. This is called tolerance to the medicine. Also, butalbital may become habit-forming (causing mental or physical dependence) when it is used for a long time or in large doses. Physical dependence may lead to withdrawal side effects when you stop taking the medicine. In patients who get headaches, the first symptom of withdrawal may be new (rebound) headaches.
If you have been taking large amounts of this medicine, or if you have been taking it egularly for several weeks or more, do not suddenly stop using it without first checking with your doctor . Your doctor may want you to reduce gradually the amount you are taking before stopping completely, to lessen the chance of withdrawal side effects."

You should talk to your doctor to work out a reducing dosage schedule so that you don't feel withdrawal symptoms.

karen anne 21 Aug 2009

Thank you so very much.

Karen

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions